# SDR AWXA200200691

- Difficulty date: August 4, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 17,195 hours, 6,655 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Solenoid Valve
- Part number: S4340161001
- Part serial: 1083
- Condition: Leaking
- Location: Hyd System
- Part time: 17,193 hours, 6,654 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - FLT 0081 - AFTER TAKEOFF FROM PHX EN ROUTE TO BWI DURING CLIMB ECAM INDICATED LOSS OF YELLOW HYDRAULIC PRESSURE AND FLUID.  AIRCRAFT TURNED BACK TO PHX.  MAINTENANCE FOUND THE 3150GP HYDRAULIC SOLENOID VALVE LEAKING AND REPLACED VALVE IAW 29-19-51-401.  SERVICED YELLOW HYDRAULIC SYSTEM, PERFORMED ENGINE RUN, OPERATED BOTH HYDRAULIC SYSTEMS, LEAK AND OPERATIONAL CHECKS WERE GOOD.  VENDOR TEARDOWN OF 3-2 WAY VALVE FOUND A DAMAGED SEAL ON THE PISTON CONFIRMING FAILURE OF UNIT. REPLACED SEALS, O-RINGS, PACKINGS, AND BACK-UP RINGS, RE-CERTIFIED UNIT IAW CMM 29-10-14.
